# SDR SCNA2019101403187

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 LH FLAP FAIRING AFT INBD HAS SCREWS RECESSED INTO SKIN. REMOVED, REPAIRED, AND INSTALLED #3 LH FLAP FAIRING IB; 113A9356 TAILCONE IN REF. TO B737-800 AMM 27-51-18 PG. 401 AND B737-800 AMM 27-51-18-010-003.
